Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: Information measures and some distribution approximations

Research Title

Information measures and some distribution approximations

Authors

Mohammed E. M. Gobar, Eihab B.M. Bashier, Adnan M. Awad

Journal

Journal of Advances in Mathematics

Volume & Page Numbers

Vol 6, No. 3, pp 1008-1016

Publisher

Council for Innovative Research, www.cirworld.com, ISSN 2347-1921

Year

2014

Attachments

2014 Information measures and some distribution approximations.docx    
Content Type: Announcement
Created at 11/13/2014 7:21 PM by Adnan Awad
Last modified at 9/22/2015 5:11 PM by Adnan Awad